Photosensitive drug eruption induced by efavirenz in a patient with HIV infection

Research output: Contribution to journalEditorial

5 Citations (Scopus)
Original languageEnglish
Number of pages1
JournalInternal Medicine
Volume43
Issue number7
DOIs
Publication statusPublished - Jul 1 2004

Fingerprint

efavirenz
Photoallergic Dermatitis
Oxazines
Drug Eruptions
Anti-HIV Agents
HIV Infections
Japan

All Science Journal Classification (ASJC) codes

  • Internal Medicine

Cite this

Photosensitive drug eruption induced by efavirenz in a patient with HIV infection. / Furue, Masutaka.

In: Internal Medicine, Vol. 43, No. 7, 01.07.2004.

Research output: Contribution to journalEditorial

@article{88d1cd1449f9486f813f65acb28b72ff,
title = "Photosensitive drug eruption induced by efavirenz in a patient with HIV infection",
author = "Masutaka Furue",
year = "2004",
month = "7",
day = "1",
doi = "10.2169/internalmedicine.43.533",
language = "English",
volume = "43",
journal = "Internal Medicine",
issn = "0918-2918",
publisher = "Japanese Society of Internal Medicine",
number = "7",

}

TY - JOUR

T1 - Photosensitive drug eruption induced by efavirenz in a patient with HIV infection

AU - Furue, Masutaka

PY - 2004/7/1

Y1 - 2004/7/1

UR - http://www.scopus.com/inward/record.url?scp=19344373643&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=19344373643&partnerID=8YFLogxK

U2 - 10.2169/internalmedicine.43.533

DO - 10.2169/internalmedicine.43.533

M3 - Editorial

C2 - 15335175

AN - SCOPUS:19344373643

VL - 43

JO - Internal Medicine

JF - Internal Medicine

SN - 0918-2918

IS - 7

ER -